# SDR 08FDEA00966

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INTAKE AT THE 8:30 POSITION; ABLATIVE COATING IS MISSING.  REMOVED DAMAGE, APPLIED SEALANT TO REPAIR & CURED IAW ENGINE   MANUAL 72-22-01 REPAIR 10.
